# SDR REXA2016060901171

- Difficulty date: June 9, 2016
- Submitted: June 29, 2016
- Operation: Air carrier
- Aircraft: N8928A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7928
- Aircraft time: 23,294 hours, 20,715 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME FS 589.00 HAS CORROSION BETWEEN STR 25R AND STR 26R.  R & R FRAME SECTOR IAW SRM 51-42-06 SM-24.
